# SDR ASAA0944237

- Difficulty date: January 14, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 36,352 hours, 18,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65458333
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED AT AFT FASTENER HOLE BS 182 WL 207 RBL 17.1.  REPAIRED WEB BS 182 WL 207 RBL 17.1 PER SRM 51 70 13 FIG 1.
